Entocort EC User Reviews

Entocort EC - User Reviews

Entocort EC User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Entocort EC sorted by most helpful. Patient Discussions FAQs


Comment from: 25-34 on Treatment for 1-6 months (Patient) Published: October 29

It has been the only thing that has worked for me, and also had the least side effects.

Comment from: danamy, 65-74 Female on Treatment for less than 1 month (Patient) Published: June 17

I was diagnosed with crohn's in Oct 2009. The doctor estimated that I have had for about 15 years based upon the inflammation. I was put on Pentasa which worked well until now and I just started with Endocort 9mg per day. Side effects so far are insignificant but I almost immediatley noticed that it was helping. I see my doctor on Monday the 21st and since it is a steroid I am hoping 3 months or less of using.

Comment from: emer, 45-54 on Treatment for 1-6 months (Patient) Published: February 04

Excellent performance for control of painful cramps and bowel control. I was to return to the Dr. sooner, but stayed on the med for 5 months, and just took myself off. I was very nauseaous and constipated for a few days. I also became very bloated.

Comment from: sistersan, 45-54 on Treatment for 6 months - 1 year (Patient) Published: January 18

I have had Crohns disease for around 23 years, and have been on and off of Entocort for the past year. I also take Pentasa, which I tend to think does next to nothing for me. The Entocort seems to really help slow my diarrhea down, but adds a few more undesirable things to my list such as; insomnia, headaches that last all day long and acne (at 46 I hate that!), however I never seem to get bloated with it or gain weight. I started it again four days ago and have been having some blood pressure issues this time.....have never had high blood pressure issues before. My doctor has started mentioning Remicade, but I would rather not start that unless I absolutely have to....it scares me.

Related Reading: diarrhea | insomnia | acne

Comment from: 25-34 on Treatment for 6 months - 1 year (Patient) Published: December 22

I was diagnosed with Crohn's Disease in Feb. '08. I have been on this medication since the beginning and have not had a problem. Give it time it works.

Related Reading: Crohn's Disease

Comment from: Katz2, 45-54 on Treatment for less than 1 month (Patient) Published: September 26

Just started treatment for a very severe Crohn's flare-up, so far the side effects are rather nasty, pounding heart, dizziness, head in a fog, fatigue, and tingling all over. Everything else has not worked so hopefully this will.

Related Reading: dizziness

Comment from: Cathy R., 65-74 on Treatment for 1-6 months (Patient) Published: March 10

I am being treated with entocort for collagenous colitis and it has worked for me thus far. I have been on it for two months and am well satisfied. I do have a lower backache and leg cramps, not knowing if this could be a side effect. I am going to my physician today in regard to this matter and several other things.

Comment from: Mommyinlove, 25-34 on Treatment for 6 months - 1 year (Patient) Published: October 30

I've been on Entocort for six months and will start to wean off soon. I tried to wean off a couple months after I started taking it and fell so awful that we decided to keep me on it. I am also on Lialda. I have had Crohns for 17 years and so have been on most of the medications out there (short of the humera, remicade bunch) this medication has truly been the best, low if any side effects- which to me are worth it to have good health. I have a two and a half year old and want to add to our family, but my periods have been really messed up since I began this drug. I'm also really fatigued all of the time, and starting to have a little bit of mood swings, so I think it is a good thing for me to start getting off of this drug. Good luck to you all and I hope you are all blessed to find the treatment that works for you!

Related Reading: Lialda | remicade

Comment from: Dawn, 35-44 on Treatment for 1-6 months (Patient) Published: September 10

Have been taking Entocort(9mg)daily for almost 5weeks-my doc prescribed an 8week treatment.This has helped immensely!Had some side effects such as dizziness, blurred vision,"hyper" and "foggy" at the same time!fatigue and mood swings also but pretty much went away until i missed one day's dose (due to insurance!)..Started again next day and feel the bad side effects all over again!Does anyone know why this could be?,i have other health issues such as fibro.,osteoporosis,etc.so already have frequent fatigue,pain,weakness and"fog" feeling.What happens when Entocort is stopped?? When i startd back on it today i slept 4 hours!because got really dizzy w/headache..I also take hysocamine 3x's daily It is great for diarrhea & pain but side effects from this one maybe "mixing" w/Entocort??!...any input on this?..'Help'..(am 43y/o)

Related Reading: osteoporosis


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations